Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. H. Carruth, J. A. Hildebrant and R. J. Koch
Title: The theory of topological semigroups
Additional book information: Pure and Applied Mathematics, Marcel Dekker, Inc., 1983, vi + 244 pp., $34.75. ISBN 0-8-8247-1795-3.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: D. R. Brown
Journal: Bull. Amer. Math. Soc. 14 (1986), 133-136
DOI: https://doi.org/10.1090/S0273-0979-1986-15419-4